# SDR AALA20071702

- Difficulty date: September 7, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT CEILING RIGHT SIDE NEXT TO FLIGHT ATTENDANT READING LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT CEILING RIGHT SIDE NEXT TO FLIGHT ATTENDANT READING LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
